# SDR C8GA20080059

- Difficulty date: August 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE AFT CARGO COMPARTMENT SHEAR TIE LOCATED AT BS 985 STR 30-29R CORRODED. FRAME CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED SECTION. FABRICATED FRAME. FABRICATED ANGLE. INSTALLED REPAIR PARTS IAW SRM 53-10-2, 51-40-3, 51-10-2. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
